MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE CAGE SCREW M, 35MM; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ECLIPSE CAGE SCREW M, 35MM; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ECLIPSE CAGE SCREW M, 35MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pe inlay ar-9121-02 of the universal glenoid got worn off, resulting in metal-on-metal contact between eclipse humeral head and the baseplate of the universal glenoid.This resulted in metallose and related problems requiring a revision surgery with a conversion to a reverse prostehsis.During the revision surgery the eclipse humeral components and the remaining parts of the inlay were removed and proper seating of the universal glenoid baseplate was confirmed.Then a glenosphere was inserted onto the baseplate and the univers revers humeral components were implanted.No further information was provided.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
ECLIPSE CAGE SCREW M, 35MM
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23927368
Report Number1220246-2025-05893
Device Sequence Number13032217
Product Code QHQ
UDI-Device Identifier00888867059931
UDI-Public00888867059931
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECLIPSE CAGE SCREW M, 35MM
Device Catalogue NumberAR-9301-02
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown